RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 5, Pages 1094–1099 (Mi dan8558)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

On the solvability of general nonstationary problems with a free boundary

E. V. Radkevich

Moscow Technological Institute, Moscow

Full text: PDF file (537 kB)

Bibliographic databases:
UDC: 532.5
Presented: П. Я. Кочина
Received: 17.01.1986

Citation: E. V. Radkevich, “On the solvability of general nonstationary problems with a free boundary”, Dokl. Akad. Nauk SSSR, 288:5 (1986), 1094–1099

Citation in format AMSBIB
\Bibitem{Rad86}
\by E.~V.~Radkevich
\paper On the solvability of general nonstationary problems with a free boundary
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 5
\pages 1094--1099
\mathnet{http://mi.mathnet.ru/dan8558}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852655}
\zmath{https://zbmath.org/?q=an:0645.35099}


Linking options:
  • http://mi.mathnet.ru/eng/dan8558
  • http://mi.mathnet.ru/eng/dan/v288/i5/p1094

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Radkevich, “On conditions for the existence of a classical solution of the modified Stefan problem (the Gibbs–Thomson law)”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 221–246  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020